Powers of Two in Generalized Fibonacci Sequences
Revista colombiana de matematicas, Tome 46 (2012) no. 1, pp. 67-79
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2012_46_1_a4,
author = {Jhon J. Bravo and Florian Luca},
title = {Powers of {Two} in {Generalized} {Fibonacci} {Sequences}},
journal = {Revista colombiana de matematicas},
pages = {67--79},
year = {2012},
volume = {46},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2012_46_1_a4/}
}
Jhon J. Bravo; Florian Luca. Powers of Two in Generalized Fibonacci Sequences. Revista colombiana de matematicas, Tome 46 (2012) no. 1, pp. 67-79. http://geodesic.mathdoc.fr/item/RCM_2012_46_1_a4/